Record number :
750333
Title of article :
Multiple existence of non-radial solutions with group invariance for sublinear elliptic equations
Author/Authors :
Ryuji Kajikiya، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
45
From page :
299
To page :
343
Abstract :
We deal with sublinear elliptic equations in a ball and prove the existence of infinitely many solutions which are not radially symmetric but G invariant. Here G is any closed subgroup of the orthogonal group and is not transitive on the unit sphere.
Keywords :
group invariant solution , semilinear elliptic equation , Non-radial solution , Variational Method
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Link To Document :